# SDR AWXA200201117

- Difficulty date: October 27, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 12,389 hours, 7,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6002632169
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK THE LT WING OUTBOARD FLAP INBOARD LOWER MID FLAP LEADING EDGE SKIN WAS FOUND CHAFED. MAINTENANCE CUTOUT CHAFED AREA OF INBOARD LOWER MID FLAP LEADING EDGE SKIN; FABRICATED A REPAIR DOUBLER; AND INSTALLED REPAIR PART IAW B737-300 SRM 57-30-01, FIG. 208.
